# SDR DXTA2011081204702

- Difficulty date: August 11, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N950QS
- Make and model: Cessna 750
- Aircraft serial: 7500050
- Aircraft time: 10,919 hours, 6,907 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Dirty
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

WHEN MLG BRAKES ARE APPLIED, A VERY LOUD GRIND/GROAN IS FELT AND HEARD THROUGHT AIRFRAME.  WHEN BRAKES WERE APPLIED FOR LANDING, RT BRAKE WAS MUSHY AS COMPARED TO LT BRAKE.  REMOVED RT MLG WHEELS AND CLEANED BOTH RT BRAKES AND BLED RT BRAKE SYS IAW MM 32-42-00 AND 32-41-02. PERFORMED OPS & LEAK CHECKS, BRAKES OPS NORMAL, NO NOISE FROM BRAKES AT THIS TIME.
